... been on the drug for at least 15 yrs. She is almost 99 but has all her faculities and she was in hopistal last week for virus since she came back to assistant living she is afraid to stay in her room because her visions have become worse they are both day and night. In the hospital they did not give her Mirapex. They said they had o directive on that and they gave her benedryl to relax her. When she was released she saw on the paper they did have a directive for Mirapex so she feels they did not give it to her because of the side affects. And now she is afraid to take it. What should be done to treat these visions.
Since she wasn’t having hallucinations before the hospital stay and they didn’t give her the mirapex while she was there; the hallucinations could be a withdrawal symptom and she is afraid of mirapex now: have you thought of getting mirapex and putting it in another prescription bottle ? I normally don’t encourage deceit but in this case it might be worth a try ! Good luck
- Mirapex Information for Consumers
- Mirapex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirapex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 2 Dec 2010 • 3 answers
Updated 27 Nov 2017 • 3 answers
Updated 24 Oct 2018 • 2 answers
Updated 26 Jun 2015 • 1 answer
Updated 5 Feb 2018 • 1 answer